# SDR AUS20040234

- Difficulty date: March 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 2720 · Rudder Control System
- Part: Gust Lock
- Part number: 2770066001
- Condition: Cracked
- Location: Rudder
- Part time: 29,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER GUSTLOCK CRACKED.
